MathSciNet Relay Station
MathSciNet bibliographic data
MR296670 46E15 (54C35)
Pryce, J. D. A device of R. J. Whitley's applied to pointwise compactness in spaces of continuous functions. Proc. London Math. Soc. (3) 23 (1971), 532–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement